# SDR USAA990741

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: SR09570003813
- Condition: Cracked
- Location: Ws 196.236
- Part time: 48,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q5/C2 CHECK FOUND 2 INCH CRACK AT LEFT WING PRODUCTIONS SPLICE DOUBLER STATION XFS 196.236.  REPLACED DOUBLER (SPLICE) AND ADDED STRAPS PER SRM 57-06B (FIGURE 9).  (M)
